Promosi Sempena Bulan Ramadhan. Dapatkan segera di cawangan Farmasi Ehsan dan juga di Online Store !! Beli Sekarang!

(006906) Pabron Cough Syrup Adult x 120ml

RM 16.20
(006906) Pabron Cough Syrup Adult x 120ml Ratings: 0 - 0 votes


PABRON COUGH SYRUP (ADULTS) contains 250mg/5ml CARBOCISTEINE; Methyl Hydroxybenzoate as Preservative 0.15%. Recommended Dosage: Adults - 15ml to be take 3 times daily

* Non drowsy

* Loosen & Clears Phlegm

* Relieves Cough

* Alcohol -free & Sugar Free

Customer Reviews
0 / 5
Total 0 Ratings


Write a review

Your Cart

Your cart is currently empty.

Continue browsing here.